News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Ischemic Heart Disease

Question: Mild Pain after PCI+stenting


 Khalidm - Sun Nov 29, 2009 2:05 pm

I am a 53 years male having 3 children. I am pre-diabetic (on diet control), low blood pressure, was cholestrol mild high (On diet control).
I had MI on 19 September 2009, and had PCI+Cypher and Xience stents in LAD with in 4 hours of MI. No tissue damaged. On the same time I was diagnosed blockage in RCA, which was left un attended at that time. On 14 Nov 2009 I had again PCI+Taxus-Libert stent in RCA.
I am on Plavax 75 mg daily, aspirin 300mg daily, Lipitrol 40mg daily. Cancor 5 mg daily and Zestril 5 mg daily. I am taking all these medicines regularly and promptly.

Since 26 November I have mild pain in chest. Shall I worry or take it easy. I have appointment with my cardiologist after 4 months.

Thanks
Mohammad khalid
 John Kenyon, CNA - Mon Dec 07, 2009 11:20 pm

User avatar Hello -- Much depends upon the character of the pain you're having. While it would seem unlikely you'd be having angina given the recent opening of the arteries and considering the medications you're taking, it's not impossible there could be a different, perhaps smaller, vessel stenosed. If the pain occurs with exertion, during stress, or if it is very similar to pain you experienced with the initial MI, you should at least notify the doctor, and to be safe probably should just give him a call anyway, to let him know this is happening. Since there was no open surgery the pain wouldn't be due to post-surgery soreness. It could, of course, be something totally unrelated to the heart, and this is what we hope for. But since you had two of the major arteries at least partially blocked at some point, and since you've managed to avoid any actual damage up til now, I wouldn't take any chances. At least give your doctor notice you're having some pain. Also, if you can, please reply here and try to describe the nature of the pain you're having presently.

I hope this is helpful. Good luck to you and please keep us updated here.
 Khalidm - Wed Dec 09, 2009 3:11 pm

Thanks John, and Thanks God that my pain has gone. I started feeling weakness, numbness in the legs. I took Vitamin B Complex (Neurobion) 1 daily and most of my complains disappeared.
After the 1st PCI I had sever pain, cramps and numbness in legs, speacially in the morning while going to job, but at job it was less. This complain was also disappeared by B compex, at that time I took B Complex for 2 weeks.
I added Vitamins my self with consultation of my son who is also a physician (MBBS) going to join residency in medicine soon. I am a MLT working in transfusion services in KSA.
I am feeling much better since taking B Complex. Shall I Continue?

One correction in my past posting, please read Lipitor in place of lipitrol. One of small artery was bocked by the stent in RCA. My cardiologist told me after stenting that I may have burning due to this closure. I felt some burning but after starting Neurobion, I donot feel it also. Only some times a little.

Thanks John again
 Khalidm - Wed Dec 30, 2009 12:34 pm

Hi
Since my Second angioplasty, I occusionally develop mild hematoma (bruises) on different parts of body by mild itching I had mild injuries which heal well in time. No bleeding from these injuries. My Serum Amylase which was always high (100) has jumped to 300. My fibrinogen level is 364 (Normal upto 350) Other Chemistry and Hematoligical values and INR are Normal. My medication is as under:
After 1st PCI + stents(19 Sep 2009) till 2nd PCI+stent(14 Nov.2009):-
Plavix 75 mg twicw daily am + pm
Aspirin 100 mg once daily am
Lipitor 40 mg once daily pm
Zestril 5mg once daily pm
From 2nd PCI (14 Nov to date)
Aspirin 300 mg for one month followed by 81mg once daily am
Plavix 75mg Once daily pm
Lipitor 40 mg once daily am
Zestril 5mg once daily pm
Cancor 5mg daily 10am
and my own addition without consultation of my cardiologist B complex 1 daily am.

Please can u explain this bruises and rise in Amylase and Fibrinogen

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here